MAUDE Adverse Event Report: AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP

AOMORI OLYMPUS CO., LTD. SINGLE USE REPOSITIONABLE CLIP; SINGLE USE REPOSITIONAL CLIP
Model Number HX-202UR
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 10/11/2022
Type of Reportable Event Serious Injury
Event or Problem Description
An olympus representative reported to olympus on behalf of the customer that during an unknown procedure using this single use repositionable clip, the clip did not reopen after grabbing the tissue and caused more gastrointestinal bleeding.The only way to remove it, as reported was to rip it off.The bleeding was stopped using a competitor clip.The procedure was delayed for fifteen (15) minutes.No additional intervention was done other than more hemostasis that was needed.There were no reports of further patient or user harm associated with this event.
 
Event or Problem Description
Olympus further received information that the device was used for colonoscopy hemostasis.The device was deployed in colon or upper gastrointestinal tract.The patient was not hospitalized or hospitalization was not extended due to the reported event.

Brand Name
SINGLE USE REPOSITIONABLE CLIP
Common Device Name
SINGLE USE REPOSITIONAL CLIP
Manufacturer (Section D)
AOMORI OLYMPUS CO., LTD.
2-248-1 okkonoki
kuroishi-shi, aomori 036-0 357
JA  036-0357
MDR Report Key16479828
Report Number2429304-2023-00029
Device Sequence Number11550956
Product Code PKL
UDI-Device Identifier04953170345180
UDI-Public04953170345180
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/03/2023
Report Date (Section F) 11/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHX-202UR
Device Lot Number25K
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/18/2022
Event Location Hospital
Date Report to Manufacturer11/18/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date03/31/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown